# SDR RAIA00805029

- Difficulty date: May 26, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 17,723 hours, 16,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT INSPECTION BY FLIGHT ATTENDANT -ORD- SEVERAL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT HAND OVERWING EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM OPS CHECKED GOOD.
